# SDR AALA201710029004

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 5,812 hours, 2,303 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW.  CHARGED THE CYLINDER TO OPERATIONAL LIMITS IAW AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
